# SDR GTIA2021102136059

- Difficulty date: October 18, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 9,035 hours, 4,159 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Part number: 9302000020
- Part serial: TR06211
- Condition: Inoperative
- Part time: 1,256 hours, 606 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP.-R&R TRU (13SQ1) OPS CHECK OK REF AMM 34-41-51
